Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Topological semiconjugacy of piecewise monotone maps of the interval


Author: Bill Byers
Journal: Trans. Amer. Math. Soc. 276 (1983), 489-495
MSC: Primary 58F20; Secondary 58F08
MathSciNet review: 688956
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper establishes a topological semiconjugacy between two piecewise monotone maps of the interval which have the same kneading sequences and do not map one turning point into another, whenever itineraries under the second map are given uniquely by their invariant coordinate. Various examples are given and consequences obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F20, 58F08

Retrieve articles in all journals with MSC: 58F20, 58F08


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1983-0688956-8
PII: S 0002-9947(1983)0688956-8
Article copyright: © Copyright 1983 American Mathematical Society